# SDR UIEA2015020300075

- Difficulty date: February 2, 2015
- Submitted: February 3, 2015
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 74,652 hours, 22,157 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: 1266
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENTRY DOOR UPPER FWD EMER LIGHT SOCKET IS BROKEN.  R & R RT ENTRY DOOR UPPER FWD EMER LIGHT ASSEMBLY IAW AMM 33-51-03.  OPERATIONS CHECKED NORMAL.
